(took the pill 10:00PM 26th)
(October 27th 4:00PM)Believe it or not I already feel my medication, it felt pretty good at first but as the day went on I felt more and more drained. The best way I can describe it is zombie like. I feel detached and emotionless. I don’t feel happy sad or anything. I don’t see a point socializing, or anything else for that matter. I just see everything in a logical sense. And I don’t like it, I felt the same way when I was put on Add medication in middle school. I don’t feel happy sad scared stressed anxious shy glad excited, when my brother talked to me about possibly doing airsoft I didn’t feel anything, normally that would have excited me even if i was stressed. Is it possible this side effect will go away over time? Or should I find another medication. Don’t get me wrong its not making me depressed, I just feel nothing. I haven’t felt this way since middle school when I was put on an add medication.
(October 27th 11:00PM)
I still feel the side effects, they should have been gone by now i mean heck its been over 22 hours the average duration of a 50mg dose of Zoloft is 22 hours, i took a 25mg. I can't stop crying witch is strange for me, i don't normally cry even when things are really bad, the strangest part is that when i cry i don't feel sad or scared my brain register the fact that i feel sad and scared but i don't feel it in my heart. Its like my heart and mindhave been separated. My mind tells me I'm sad, my face looks like I'm sad when i look in a mirror but i don't feel (FEEL) sad. It should have been gone hours ago. Im going to try to get some rest.
(October 28th 9:30PM)
I just woke up around 30 minutes ago. It was strange i didn't recognize myself at first nor my surroundings my brain was just on a tangent of nonsensceicle thoughts and ideas. i was conversing with people who didn't exist. About things that didn't make any sense. I feel a little better now. I still feel sick in my stomach. Id say the only thing that really changed is that now instead of feeling completely numb i feel weird. Jittery, almost light headed. i feel my heart again witch is suppose is good news. but it feels weird almost light. Im starting to feel sick again. My head almost feel like its heavy one moment then full of helium the next. My emotions still feel numb. The nauseas back.
I feel like I'm failing in and out of reality, its really strange. Is it possible to be feeling this after only taking the pill one day? Are these side effects normal? Should these side effects be gone by now? How long do you believe it will take for these side effects to subside and leave me feeling normal again? Is it possible that this medication somehow permanently (or in the long term) altered the chemical make up of my brain? Its strange whenever i try to focus on my surroundings and life i get sick, confused and a little scared. When i try to focus on reality i feel a little emotion but when i let myself zone out witch only take second a second it feels like all my emotions have been muted.